Aa
A
A
A
Close
STDs / STIs Community
39.1k Members
Avatar universal

i am in big trouble.....

i was treated for STD with azitomycin 1g on 0ct5,my sympt recurrent on oct 18 and i was treated with doxy for a week,now i have sympt of prostatits.urine dripping,thick semen and back pain...i will go to doc tomw but i need to know will it lead to another problem in future?
pls help
1 Responses
Avatar universal
Only a Dr can tell you what is going on.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.